Health knowledge made personal
Join this community!
› Share page:

i has sex 3-4 days after my period and i took morning after pills the same day now almost 2 weeks after i'm having cramps but no


Posted by henry a

i had sex at about 10 am and i took the morning after pills at 9pm and then the other at 10pm i don't know what it means and my back is really really hurting
 
Answers (1)
Sort by: Newest first | Oldest first
you're body is getting rid of the baby. The morning after pill is called an abortifacient, meaning that you're body is given a toxic amount of artificial hormones to detach the baby from the lining of your uterus. Did anyone tell you the side effects of the morning after pill?
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: